# SDR 07FDEA02407

- Difficulty date: July 9, 2007
- Submitted: July 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 6519645199
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD LT COWL FWD END LWR CORNER CLOSURE COVER ANGLE CRACKED AT   OUTER RADIUS.  REMOVED DAMAGED CLOSURE COVER ANGLE REF SRM 51-30-2.  FABRICATED NEW CLOSURE COVER ANGLE REF SRM 51-30-2 AND DWG 65-19645-199 AND INSTALLED NEW PART REF SRM 51-30-2.
